Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)

Contents of Volume 99

Editorial
Theor. Probability and Math. Statist. 99 (2019), 1-3
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Stein–Haff identity for the exponential family
G. Alfelt.
Theor. Probability and Math. Statist. 99 (2019), 5-17
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Asymptotic results for certain weak dependent variables
I. Arab and P. E. Oliveira.
Theor. Probability and Math. Statist. 99 (2019), 19-37
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On the product of a singular Wishart matrix and a singular Gaussian vector in high dimension
T. Bodnar, S. Mazur, S. Muhinyuza and N. Parolya.
Theor. Probability and Math. Statist. 99 (2019), 39-52
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Modified Euler scheme for the weak approximation of stochastic differential equations driven by the Wiener process
S. V. Bodnarchuk and O. M. Kulyk.
Theor. Probability and Math. Statist. 99 (2019), 53-65
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Persistence and extinction in a stochastic nonautonomous logistic model of population dynamics
O. D. Borysenko and D. O. Borysenko.
Theor. Probability and Math. Statist. 99 (2019), 67-75
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On the lack of memory for distributions of overshoot functionals in the case of upper almost semicontinuous processes defined on a Markov chain
D. V. Gusak and E. V. Karnaukh.
Theor. Probability and Math. Statist. 99 (2019), 77-89
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Minimax estimators of parameters of a regression model
A. V. Ivanov and I. K. Matsak.
Theor. Probability and Math. Statist. 99 (2019), 91-99
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Estimation of the rate of convergence in the central limit theorem for a sequence of series in terms of averaged pseudomoments
M. M. Kapustei and P. V. Slyusarchuk.
Theor. Probability and Math. Statist. 99 (2019), 101-111
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Construction of the Karhunen–Loève model for an input Gaussian process in a linear system by using the output process
Yu. V. Kozachenko and I. V. Rozora.
Theor. Probability and Math. Statist. 99 (2019), 113-124
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Goodness-of-fit test in the Cox proportional hazards model with measurement errors
A. G. Kukush and O. O. Chernova.
Theor. Probability and Math. Statist. 99 (2019), 125-135
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Ehrenfest–Brillouin-type correlated continuous time random walk and fractional Jacobi diffusion
N. N. Leonenko, I. Papić, A. Sikorskii and N. Šuvak.
Theor. Probability and Math. Statist. 99 (2019), 137-147
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Asymptotic distribution of the maximum likelihood estimator in the fractional Vašíček model
S. S. Lohvinenko and K. V. Ralchenko.
Theor. Probability and Math. Statist. 99 (2019), 149-168
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Orthogonal regression method for observations from a mixture
R. E. Maĭboroda, G. V. Navara and O. V. Sugakova.
Theor. Probability and Math. Statist. 99 (2019), 169-188
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Calculation of the convexity adjustment to the forward rate in the Vasicek model for the forward in-arrears contracts on LIBOR rate
N. O. Malykh and I. S. Postevoy.
Theor. Probability and Math. Statist. 99 (2019), 189-198
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Evaluation of extreme values of entropy functionals
Yu. S. Mishura and H. S. Zhelezniak.
Theor. Probability and Math. Statist. 99 (2019), 199-210
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Properties and distributions of values of fractal functions related to $\boldsymbol{Q_{2}}$-representations of real numbers
M. V. Pratsiovytyi and S. P. Ratushniak.
Theor. Probability and Math. Statist. 99 (2019), 211-228
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Approximation of solutions of the wave equation driven by a stochastic measure
V. M. Radchenko and N. O. Stefans’ka.
Theor. Probability and Math. Statist. 99 (2019), 229-238
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions